Advertisement

Exact Bounds on the Zeros of Solutions of Second–Order Differential Inequalities

  • Iosif PinelisEmail author
Chapter
Part of the Springer Optimization and Its Applications book series (SOIA, volume 151)

Abstract

Exact upper bounds on the zeros of solutions of a certain class of second-order differential inequalities are obtained.

References

  1. 1.
    M.E. Muldoon, Convexity properties of special functions and their zeros, in Recent Progress in Inequalities (Niš, 1996). Mathematics and Its Applications, vol. 430 (Kluwer Academic Publications, Dordrecht, 1998), pp. 309–323CrossRefGoogle Scholar
  2. 2.
    M. Petrovitch, Sur une manière d’étendre le thèorème de la moyenne aux équations différentielles du premier ordre. Math. Ann. 54, 417–436 (1904)CrossRefGoogle Scholar
  3. 3.
    H. Riely, A modification of the Chang–Wilson–Wolff inequality via the Bellman function. https://arxiv.org/abs/1805.10510 (2018)

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of Mathematical SciencesMichigan Technological UniversityHoughtonUSA

Personalised recommendations